# SDR N6WA20110928

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 6,759 hours, 4,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE DISPLAYED WHILE TAXIING.    CLEANED DEBRIS FROM PROXIMITY SENSOR AND TARGET.  OPS TESTED DOOR SEVERAL TIMES ALL INDICATIONS NORMAL IAW AMM 52-11-00.
